# SDR UALA2012022801234

- Difficulty date: February 28, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 52,493 hours, 6,324 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 582233
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK EMERGENCY STAIRS AND STAIRS WALL LIGHTS INOP.  REPLACED BATTERY M5939 REF SCM 33-51-06.  EMERGENCY LIGHTS OPS CHECK NORMAL.
